RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 90–96 (Mi adm672)  

RESEARCH ARTICLE

On finite groups with Hall normally embedded Schmidt subgroups

Viktoryia N. Knyahina, Victor S. Monakhov

Department of Mathematics, Francisk Skorina Gomel State University, Sovetskaya str., 104, Gomel 246019, Belarus

Abstract: A subgroup $H$ of a finite group $G$ is said to be Hall normally embedded in $G$ if there is a normal subgroup $N$ of $G$ such that $H$ is a Hall subgroup of $N$. A Schmidt group is a non-nilpotent finite group whose all proper subgroups are nilpotent. In this paper, we prove that if each Schmidt subgroup of a finite group $G$ is Hall normally embedded in $G$, then the derived subgroup of $G$ is nilpotent.

Keywords: finite group, Hall subgroup, normal subgroup, derived subgroup, nilpotent subgroup.

Full text: PDF file (313 kB)
References: PDF file   HTML file
MSC: 20E28, 20E32, 20E34
Received: 20.04.2018
Language:

Citation: Viktoryia N. Knyahina, Victor S. Monakhov, “On finite groups with Hall normally embedded Schmidt subgroups”, Algebra Discrete Math., 26:1 (2018), 90–96

Citation in format AMSBIB
\Bibitem{KnyMon18}
\by Viktoryia~N.~Knyahina, Victor~S.~Monakhov
\paper On finite groups with Hall normally embedded Schmidt subgroups
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 90--96
\mathnet{http://mi.mathnet.ru/adm672}


Linking options:
  • http://mi.mathnet.ru/eng/adm672
  • http://mi.mathnet.ru/eng/adm/v26/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:74
    Full text:19
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020